# SDR HNAA2024040300250

- Difficulty date: March 4, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 46-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2085 CORROSION ON SILL #6 BTW FR46-52.  R&R'D SILL #6 IAW SRM53-40-02
